# SDR R61A201903090300

- Difficulty date: March 8, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 24,400 hours, 16,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - WHILE PERFORMING REWORK ON R2 DOOR LOWER BEAM REWORK, CORROSION FOUND ON CORNER EDGE AND TOP SILL SURFACE AREA OF FWD/AFT GIRT BAR FITTING AREAS. REPLACED BEAM.
